MAUDE Adverse Event Report: KDL MEDICAL DBA CHASE MEDICAL TRIPOD HEART STABILIZER-NYLON FASTRACT; STABILIZER, HEART

KDL MEDICAL DBA CHASE MEDICAL TRIPOD HEART STABILIZER-NYLON FASTRACT; STABILIZER, HEART
Model Number STB-30C4S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stabilizer was returned in a biohazard bag inside the original shipper box with the label attached.Functional evaluation of the device was performed.The device did not show any defect in this testing.The stabilizer was mounted on a retractor rail.The base locked in place and the stabilizer arm tightened with the handle.The arm held as expected and no defects were found.Chase medical was unable to recreate the failure during functional evaluation.Accordingly, it appears the problem was user error.Review of the lot history record showed nothing out of the ordinary.All testing was performed and documented with no issues seen during the manufacture of the lot.Functional testing upon return of the device could not duplicate the reported failure and the device appeared fully functional.
 
Event or Problem Description
As described - "arm wouldn't hold on stabilizer during surgery".There was no harm to the patient and they just used another stabilizer.Chase medical was notified of this complaint on (b)(6) 2018 by customer, (b)(6).This incident occurred at (b)(6) general hospital.

Brand Name
TRIPOD HEART STABILIZER-NYLON FASTRACT
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
KDL MEDICAL DBA CHASE MEDICAL
885 e. collins blvd.,
suite, 110
richardson,
MDR Report Key7327181
Report Number1649139-2018-00002
Device Sequence Number19136899
Product Code MWS
UDI-Device Identifier00899054002449
UDI-Public899054002449
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
C024062
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/19/2020
Device Model NumberSTB-30C4S
Device Catalogue NumberSTB-30C4S
Device Lot NumberD712003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2018
Initial Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1